# SDR CA140424006

- Difficulty date: April 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Not Reported
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH UNDER SEVERE WEATHER CONDITIONS, THE PILOT GOT AN ENGINE OUT WARNING, LIKELY RELATED TO AUTO RELIGHT SYSTEM BEING ACTIVATED.  APPROXIMATELY 15 MIN. LATER 2 MORE ENG OUT WARNINGS WERE SHOWN IN THE COCKPIT.  A SAFE SINGLE ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT ANALYSIS OF THE DOWNLOADED ENGINE DATA REVEALED THAT THE ENGINE SHUTDOWN APPEARED TO BE COMMANDED AND LIKELY FOLLOWED A COMMANDED AUTOFEATHER EVENT.  THE ENGINE AUTOFEATHER UNIT WILL BE REPLACED AND SENT FOR INVESTIGATION.
